# SDR CA060309002

- Difficulty date: February 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 16,152 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Unserviceable
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  ON TAKEOFF, THE STATIC RPM WAS ABOUT 2200RPM. AFTER TAKE-OFF AT AN ESTIMATED 300-400FT AGL THE ENGINE FAIRLY ABRUPTLY DROPPED IN RPM AND THE AIRCRAFT BEGAN TO DESCEND. THE ENGINE WAS RUNNING ROUGH AND SOUNDED WEAK  BUT STILL RUNNING AT 2000 RPM.  PILOT THOUGHT (NOT SURE)HE PULLED ON CARB HEAT AND THEN TRIED TO WORK THE THROTTLE A BIT WITH NO SATISFACTORY RESPONSE. BY THE TIME THE AIRCRAFT WAS TAXIED TO THE HANGAR THE THROTTLE RESPONSE HAD RETURNED TO NORMAL.  (TC NR 20060309002)
